# SDR GTIA2024093038405

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N928NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9152
- Aircraft time: 14,927 hours, 6,223 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT-ACCOMPLISHED TSM 05-50-00-810-831 FOR CABIN ODORS. RAN BOTH PACKS ISOLATED, NO ODOR RAN ENGINES BOTH ISOLATED, NO ODOR, INSPECTED APU NO LEAKS. A/C OK FOR SVC COULD NOT DUPLICATE ODORS.
